Home > Manufacturers > Acme United >

Physicianscare Non Aspirin
ACE90016
ACE90016


 
Our Price: $17.31
Manufacturer Acme United 90016
Qty. per Case: Each

Stock Status:In Stock

Processing Period: Ships in 1 to 2 Business Days
Product Code: ACM90016
Qty:

Description
 

Physicianscare Non Aspirin



PhysiciansCare medications contain the same active ingredients as the leading national brands.
Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
Available in tamper evident, individual dose packets.
Pain reliever and fever reducer.
Does not contain aspirin.
Contains 50 packets of 2 tablets.

Share your knowledge of this product with other customers... Be the first to write a review

Browse for more products in the same category as this item:

Manufacturers > Acme United
Workplace
Supplies
> Miscellaneous Office Supplies